I too have exprienced hair loss, however it was due to heart medication. simultaneously I have also been taking 100mg of spironolactone for the HBP. I have discontinued the coreg, and am wondering if I increase the dosage of spironolactone to 150 or 200mg, would that help my hair to grow back. Out of curiousity, would the hair loss have been worse if I wasnt taking spiro?
Spironolactone is a medication used for women with female pattern hair loss sometimes called androgenetic alopecia.
If you have another reason for your hair loss, the Spironolactone likely won't help.
Even for women with female pattern hair loss, the drug only helps 30 % or so improve their density.
To properly diagnose your hair loss, be sure to see a physician who specializes in hair loss.
Dr Jeff Donovan
Hair Transplant Physician
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Mar 2012 • 1 answer
Posted 20 Jan 2013 • 14 answers
Posted 1 Apr 2013 • 1 answer
Posted 2 Oct 2013 • 2 answers
I was diagnosed with traction alopecia. The dermatologist prescribed spironolactone 25 mg for me to?
Posted 19 Mar 2016 • 1 answer